Skip to main content

A reality proof in PT-symmetric quantum mechanics

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2004) A reality proof in PT-symmetric quantum mechanics. Czechoslovak Journal of Physics, 54 (1). pp. 35-41. ISSN 0011-4626. (doi:10.1023/B:CJOP.0000014365.19507.b6) (KAR id:4714)

PDF (A Reality Proof in PT)
Language: English
Download (211kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1023/B:CJOP.0000014365.19507....

Abstract

We review the proof of a conjecture concerning the reality of the spectra of certain PT-symmetric quantum mechanical systems, obtained via a connection between the theories of ordinary differential equations and integrable models. Spectral equivalences inspired by the correspondence are also discussed.

Item Type: Article
DOI/Identification number: 10.1023/B:CJOP.0000014365.19507.b6
Additional information: Contribution to the proceedings of Pseudo-Hermitian Hamiltonians in Quantum Physics, Prague, 2003
Uncontrolled keywords: parity time-reversal PT symmetry integrable models quantum mechanics
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Clare Dunning
Date Deposited: 08 Sep 2008 14:14 UTC
Last Modified: 06 May 2020 03:01 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/4714 (The current URI for this page, for reference purposes)
Dunning, Clare: https://orcid.org/0000-0003-0535-9891
  • Depositors only (login required):

Downloads

Downloads per month over past year